Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 362–368 (Mi mz4252)  

Poisson convergence in a generalized allocation scheme

G. I. Ivchenko, V. V. Levin


Full text: PDF file (505 kB)

English version:
Mathematical Notes, 1988, 44:3, 680–684

Bibliographic databases:

UDC: 519.2
Received: 15.11.1985

Citation: G. I. Ivchenko, V. V. Levin, “Poisson convergence in a generalized allocation scheme”, Mat. Zametki, 44:3 (1988), 362–368; Math. Notes, 44:3 (1988), 680–684

Citation in format AMSBIB
\Bibitem{IvcLev88}
\by G.~I.~Ivchenko, V.~V.~Levin
\paper Poisson convergence in a generalized allocation scheme
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 362--368
\mathnet{http://mi.mathnet.ru/mz4252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972198}
\zmath{https://zbmath.org/?q=an:0674.60028|0656.60033}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 680--684
\crossref{https://doi.org/10.1007/BF01159129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4252
  • http://mi.mathnet.ru/eng/mz/v44/i3/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:83
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021